# SDR DALA2024071907281

- Difficulty date: July 16, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 72,060 hours, 27,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5923320) FORWARD-MOST EMERGENCY AREA LIGHT INOPERATIVE. RESEATED DISCREPANT LED MODULE IN REFERENCE TO B737 AMM 33-51.
